# SDR IPXA13M78670

- Difficulty date: May 17, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 48,071 hours, 9,805 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Lt Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, APPROX .5 INCH LONG CRACK AT TYPICAL CRACK LOCATION ON LT NLG TRUNNION FITTING.  REPAIRED LT NLG TRUNNION FITTING REF SRM 53-10-14, REPAIR 2, FIG 202.
